I have been having muscle pain and stiffness. It started in my legs and moved to both my arms and both of my legs.
I am really worried it might be NMS, because i am on seroquel and stelazine and have been on them for many years.
I do know the syptoms of it beacuse my husband had NMS years after being on abilfy.
It feels like my arms and legs are cramping up, and they are extreamly sore. I have this happen all day long, it is hard to get confurtable any time of day.:(
I need help!
I did do blood work this afternoon, and wont get the results til tomorrow or monday.
Thanks for your time.:)
NMS =(neuroleptic malignant syndrome)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?